# SDR CA110805001

- Difficulty date: August 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,012 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2350 · Audio Integrating System
- Part: Interface Unit
- Part number: 7517964917
- Condition: Unserviceable
- Location: Comms
- Part time: 12,622 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

JUST AFTER REACHING TOC, CREW SENT ACARS MESSAGE ADVISING THEY LOST ALL COMMUNICATIONS, ALL AUTO THRUST, AND ALL SPEED REF COMMUNICATIONS CAME BACK INTERMITTENTLY AND THE FLIGHT RETURNED.  FOLLOWED TSM TASK 23-12-00-810-865 FOR VHF 1, ANT & COM MODULE PREVIOUSLY REPLACED.  MRC NR 1 NIM CARD REPLACED IAW AMM 34-02-04-00-801. VHF NR1 COAX CABLE CKD USING THE TDR TESTER, SHOOK CONNECTIONS AT ANT AND COMM MODULE, ON "PEAK" MODE, NO FAULTS. SOAK TEST CARRIED OUT, NO FAULTS. VHF 32 OPS TEST CARRIED OUT IAW AMM 23-12-00-710-801, NO FAULTS.
